RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2014, том 10, 020 (Mi sigma885)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

The Sturm–Liouville Hierarchy of Evolution Equations and Limits of Algebro-Geometric Initial Data

Russell Johnsona, Luca Zampognib

a Dipartimento di Sistemi e Informatica, Università di Firenze, Italy
b Dipartimento di Matematica e Informatica, Università degli Studi di Perugia, Italy

Аннотация: The Sturm–Liouville hierarchy of evolution equations was introduced in [Adv. Nonlinear Stud. 11 (2011), 555–591] and includes the Korteweg-de Vries and the Camassa–Holm hierarchies. We discuss some solutions of this hierarchy which are obtained as limits of algebro-geometric solutions. The initial data of our solutions are (generalized) reflectionless Sturm–Liouville potentials [Stoch. Dyn. 8 (2008), 413–449].

Ключевые слова: Sturm–Liouville problem; $m$-functions; zero-curvature equation; hierarchy of evolution equations; recursion system.

DOI: https://doi.org/10.3842/SIGMA.2014.020

Полный текст: PDF файл (429 kB)
Полный текст: http://emis.mi.ras.ru/.../020
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1403.1012
Тип публикации: Статья
MSC: 37B55; 35Q53; 34A55; 34B24
Поступила: 17 октября 2013 г.; в окончательном варианте 27 февраля 2014 г.; опубликована 5 марта 2014 г.
Язык публикации: английский

Образец цитирования: Russell Johnson, Luca Zampogni, “The Sturm–Liouville Hierarchy of Evolution Equations and Limits of Algebro-Geometric Initial Data”, SIGMA, 10 (2014), 020, 23 pp.

Цитирование в формате AMSBIB
\RBibitem{JohZam14}
\by Russell~Johnson, Luca~Zampogni
\paper The Sturm--Liouville Hierarchy of Evolution Equations and Limits of~Algebro-Geometric Initial Data
\jour SIGMA
\yr 2014
\vol 10
\papernumber 020
\totalpages 23
\mathnet{http://mi.mathnet.ru/sigma885}
\crossref{https://doi.org/10.3842/SIGMA.2014.020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3210615}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334517100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896445354}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma885
  • http://mi.mathnet.ru/rus/sigma/v10/p20

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kilicman A., Silambarasan R., “Computing New Solutions of Algebro-Geometric Equation Using the Discrete Inverse Sumudu Transform”, Adv. Differ. Equ., 2018, 323  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:78
    Полный текст:22
    Литература:26

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019